Factorisation in the ring of exponential polynomials

G. R. Everest*, A. J. Van Der Poorten

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We study factorisation in the ring of exponential polynomials and provide a proof of Ritt's factorisation theorem in modern notation and so generalised as to deal with polynomial coefficients as well as with several variables. We do this in the more general context of a group ring of a divisible torsion-free ordered abelian group over a unique factorisation domain.

Original languageEnglish
Pages (from-to)1293-1298
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number5
Publication statusPublished - 1997


  • Exponential polynomial
  • Factorization
  • Group ring


Dive into the research topics of 'Factorisation in the ring of exponential polynomials'. Together they form a unique fingerprint.

Cite this